Is it normal for vestibular neuritis to last longer than two months after taking a course of steroids?
There are four different types of labyrinthitis (or vestibular neuritis):
usually caused by untreatedOtitis Media, middle ear infection
usually caused by a luetic pleurisy or meningitis.
- mengingogene labyrinthitis.
usually caused by meningococcal diseases
- viral labyrinthitis.
usually caused by viral infections
The latter is the most common type of labyrinthitis. Assuming steroids means antibiotics, mengingogene labyrinthitis seems to be your case. If steroids means something like Aciclovir or other virostatic agents, you are suffering from a viral labyrinthitis.
No matter the cause, 2 months of pain and vertigo is too much
2 months of taking drugs is a lot as well (depending on the drugs you are taking) and should be discussed with your doctor. Don’t hesitate, take your last results with you, and visit a doctor of your choice.
Further reading (German only): DocCheck Flexikon